MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP STRAIGHT WRIST PLATE 170MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP STRAIGHT WRIST PLATE 170MM; PLATE, FIXATION, BONE
Model Number SD242.003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown event date; unknown when second fractures appeared and when revision surgery was completed.Complainant part is not expected to be returned for manufacturer review/investigation.Device remains implanted.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a revision surgery occurred on an an unknown date due to additional fractures.The original surgery occurred (b)(6) 2020.One (1) locking compression plate (lcp) straight wrist plate and six (6) screws were temporarily removed to access another fracture for repair and were reinserted at the end of the case.There was no patient consequence.This is report 1 of 7 for (b)(4).

Brand Name
2.4MM LCP STRAIGHT WRIST PLATE 170MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10477146
Report Number2939274-2020-03893
Device Sequence Number11407582
Product Code HRS
UDI-Device Identifier10886982003638
UDI-Public(01)10886982003638
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040588
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD242.003
Device Catalogue NumberSD242.003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;